Thursday, May 5, 2011

Crashed again. :-(

Well...I'd love to tell you that my nightmare is completely over, but I'd be lying...and I promised that I would never do that. 

A couple of days ago, I hit my 8 month post removal date, and that same week, I crashed again.  I didn't have an anxiety attack, but most of the other symptoms hit me full force:  trouble breathing, dizziness/vertigo (to the point where I couldn't even walk across the room without holding on to something--I felt like I had been drugged), completely distorted vision, tingling and itching in my hands and feet, massive headache, and a brain fog that made me unable to hardly have a coherent thought. 

Ugh.

I'm glad that I'm detoxing again (I'm on day 8 now) because I obviously still have toxins attacking me.

I hate you, Mirena.  But let me tell you something, if you think I'm not going to fight back, you are crazy.  I'm not stopping until I have done everything I can to get this product off of the market before my daughter's generation grow up to have this torture injected into their bodies.  Stay tuned....we are getting a large group together.  Post a comment or contact me via email (lifeaftermirena@yahoo.com) if you are interesting in joining in the fight.

We can stop this.  Maybe not for us...but we can save others.    I know that we are sick, and tired, and beat down....but we need to use everything we have to try to get this out of the reach of doctors and out of the bodies of innocent women.  Think about how awful we feel right now....how long we have suffered....YEARS.  WE can save other women from experiencing this hell.  Join with us.  They aren't interested in doing the right thing, but we can be.

Let's do this.

6 comments:

  1. I am so sad to have read recently that mirena has now been approved in Canada for the use of Heavy periods. Which means now that younger girls can get one and older woman who aren't worried about getting pregnant but just want an easier period. Which means more woman are going to be affected by merina. We will see an increase for sure of woman on the internet trying to figure out what is wrong with them. Its awful!

    Keep us posted on the progress!
    God Bless

    ReplyDelete
  2. That's terrible news Mel. Absolutely disgusting! This is so wrong.

    Clare x

    ReplyDelete
  3. I live in Canada... I got mirena almost 5 months ago. I kept telling myself I'd wait it out to see if it was the mirena but after reading a lot online I know for sure all the weird random things I've been experiencing the past few months are from mirena. Blurred vision, ibs, really bad indigestion doc thought maybe ulcers maybe acid reflux maybe dyspepsia, hair loss, mood swings, depression, feeling unmotivated I sometimes just sit around staring at things heart palpitations extremely agitated no patience. Yelling at my 3 yr old for no reason bawling my eyes out for no reason bad lower back pain ALL the time headaches fatigue... HOW RIDICULOUS. I read some people experience bladder incontinence which I randomly started experiencing a few weeks ago much to my surprise. I have been doing a lot more keels the last month or so which is why it surprised me. Jaw pain pretty muh every day when I wake up. Im going to get this out tomorrow or ASAP. I also have anxiety about everything... No panic attacks yet.. The scary thing is A person can expect some of these symptoms just post partum without mirena so how do you know which it is? I don't wonder that anymore there are just WAY to many things going on at once. I got my mirena about 3 months after my daughter was born as was also told it was safe for breast feeding.

    ReplyDelete
  4. Hi, i had gastric bypass surgery for months ago, so i was told that i need a different kind of birth control because i cant take pills no more.. So i got the mirena and i was getting all the same side effect as you were but all the doctors were saying that it was my surgery and not the mirena.. Now i know its from my mirena and i am sure taking it out tomorrow!

    ReplyDelete
  5. Thanks for all this information. I had it for 2 years and experienced all kinds of weird symptoms - tested for arthritis, autoimmune disease etc. Eventually had it out against the doctor's recommendation, it hurt so much I screamed, and I fainted when I left, whacking my head on the floor and getting concussion.

    Been on the couch for 3 days thinking I could have possible bleeding from the concussion giving me this vertigo, but maybe it is this 'mirena crash'. God this thing is awful, it shouldn't be on the market and I have no no no idea why doctors don't know more of the side effects??

    ReplyDelete